# SDR DL72S981608

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1303 INSIDE OF VERT LOWER LT CORNER OF BULKHEAD WEB CRACKED.  REMOVED EXISTING FASTENERS, STOP DRILLED CRACK, FAB AND DRILLED REPAIR DOUBLER PER SRM 53-10-4 FIG 17.  REPAIRED PER SRM 53-10-4 FIG 17.
